HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Multiple Sclerosis (http://www.healthboards.com/boards/multiple-sclerosis/)
-   -   Betaseron (http://www.healthboards.com/boards/multiple-sclerosis/719609-betaseron.html)

male978 10-28-2009 04:19 AM

Betaseron
 
I've been taking Betaseron since February, going on 9 months, Initially I had much success. Mobility was greatly improved. Since May tho, I've been going thru a nasty relapse. Staying optomistic. Much racing mind happening. Anyone else having this going on?

Once I reached a full dose, mind racing became too intense. Who else feels this way?

I've started to reduce my dose to 3/4. A 1/2 of a 1/4 dose at a time. Easy does it with this stuff. Everyone must keep in mind, what I am posting is not advice with your own medication.



< edited >

Hanksmom123 11-21-2009 06:26 PM

Re: Betaseron
 
Hi! I have been on Betaseron for 2 and a half years now. Did your neuro advise lowering your dosage? Are you currently on an anti depressant? Reason being depression is a side effect of the Betaseron and the mind racing can be a result of depression.

Also remember you do have a serious disease. Should it run your life, NO, but you may be over doing it. Is your life hectic? HAHA Like anyone's isn't. I do have to say I have been doing acupuncture in addition to my western meds and doctors. I love it, I have not been up at night anymore with nine million things going thru my head and I feel I get more restful sleep!!!! I can actually say that I love it and it has improved my quality of life a ton.

I am only 30, work full time and just went thru a divorce. I have no disabilities due to the MS but the last year has been a test of everything I had!!! Sorry to ramble, but my advice is get back up to a full dosage and tell your Nuero of your concerns. He may be able to prescribe something to help or have some helpful hints!!!!!!!!!!! ;)


All times are GMT -7. The time now is 06:59 PM.